# SDR FDEA202110042461

- Difficulty date: October 4, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: VZZ73309
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK FROM   STATION 725 TO STATION 765 X =  47.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK FROM STATION 725 TO   STATION 765 X =  47.5 LEFT HAND SIDE EVALUATED AND FOUND PREVIOUS   SPECIAL/NONROUTINE MAINTENANCE FORM N00518 WORK ORDER NUMBER 00069707 JOB   PROGRESS FORM ITEMS 5 TO 8 DO NOT HAVE REQUIRED INSPECTION ITEM MARKED. SEAT   TRACK REPAIR CARRIED OUT AT EXISTING SPLICES AT STATION 725 TO STATION 765 X=47.5 IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO #1-5100-7-5001 B6 PART1   TITLE:STRUCTURES - REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REFER SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00942 WORK OAGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK FROM   STATION 725 TO STATION 765 X =  47.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK FROM STATION 725 TO   STATION 765 X =  47.5 LEFT HAND SIDE EVALUATED AND FOUND PREVIOUS   SPECIAL/NONROUTINE MAINTENANCE FORM N00518 WORK ORDER NUMBER 00069707 JOB   PROGRESS FORM ITEMS 5 TO 8 DO NOT HAVE REQUIRED INSPECTION ITEM MARKED. SEAT   TRACK REPAIR CARRIED OUT AT EXISTING SPLICES AT STATION 725 TO STATION 765 X=47.5 IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO #1-5100-7-5001 B6 PART1   TITLE:STRUCTURES - REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100. REFER SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00942 WORK ORDER   NUMBER 00080494 FOR REPAIR DETAILS.ORDER   NUMBER 00080494 FOR REPAIR DETAILS.
